Jan van Mill
Jan van Mill
Professor of Topology University of Amsterdam
確認したメール アドレス: uva.nl - ホームページ
タイトル
引用先
引用先
Infinite-dimensional topology. Prerequisites and introduction
J Mill
Amsterdam: NHPC, 1989
378*1989
The infinite-dimensional topology of function spaces
J Van Mill
Elsevier, 2002
3332002
An introduction to βω
J van Mill
North-Holland, 1988
274*1988
Open problems in topology
J Van Mill, GM Reed
North-Holland, 1990
1461990
Prerequisites and Introduction
J van Mill
North-Holland Math. Library 43, 1989
1281989
Supercompactness and Wallman spaces
J Van Mill
1261977
Classes defined by stars and neighbourhood assignments
J van Mill, VV Tkachuk, RG Wilson
Topology and its Applications 154 (10), 2127-2134, 2007
992007
A Countably Compact Topological Group H Such that H*H is not Countably Compact
KP Hart, J van Mill
Transactions of the American Mathematical Society, 811-821, 1991
631991
Selections and orderability
J Van Mill, E Wattel
Proceedings of the American Mathematical Society, 601-605, 1981
631981
Erdos space and homeomorphism groups of manifolds
JJ Dijkstra, J Van Mill
American Mathematical Soc., 2010
622010
A fake topological Hilbert space
RD Anderson, DW Curtis, J van Mill
Transactions of the American Mathematical Society 272 (1), 311-321, 1982
531982
Groups with only resolvable group topologies
WW Comfort, J Van Mill
Proceedings of the American Mathematical Society 120 (3), 687-696, 1994
511994
Concerning connected, pseudocompact Abelian groups
WW Comfort, J van Mill
Topology and its Applications 33 (1), 21-45, 1989
491989
The space of infinite-dimensional compacta and other topological copies of (lf2) ω
J Dijkstra, J van Mill, J Mogilski
Pacific Journal of Mathematics 152 (2), 255-273, 1992
471992
Weak 𝑃-points in Čech-Stone compactifications
J van Mill
Transactions of the American Mathematical Society 273 (2), 657-678, 1982
461982
Absorbing systems in infinite-dimensional manifolds
J Baars, H Gladdines, J van Mill
Topology and its Applications 50 (2), 147-182, 1993
451993
A note on the Effros Theorem
J van Mill
The American Mathematical Monthly 111 (9), 801-806, 2004
402004
Selections that characterize topological completeness
J van Mill, J Pelant, R Pol
Fundamenta Mathematicae 149 (2), 127-141, 1996
401996
Recent progress in general topology
M Husek, J Van Mill
Elsevier, 1992
401992
Parovičenko's Characterization of Implies CH
EK van Douwen, J van Mill
Proceedings of the American Mathematical Society, 539-541, 1978
401978
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20